Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 58 (2B), 556-9

[Severe Raynaud's Phenomenon Associated With Interferon-Beta Therapy for Multiple Sclerosis: Case Report]

[Article in Portuguese]
Affiliations
Case Reports

[Severe Raynaud's Phenomenon Associated With Interferon-Beta Therapy for Multiple Sclerosis: Case Report]

[Article in Portuguese]
B A Cruz et al. Arq Neuropsiquiatr.

Abstract

Interferon-beta (IFN-beta) is administered for treatment of multiple sclerosis (MS). We report on a woman with MS who presented with severe Raynaud's phenomenon, livedo-reticularis and digital necrosis two weeks after beginning therapy with IFN-beta. Symptoms improved after the IFN-beta was discontinued and anticoagulation associated with cyclophosphamide and corticoid were introduced. Raynaud's phenomenon is probably a side effect of IFN-beta therapy for multiple sclerosis.

Similar articles

See all similar articles

Cited by 2 articles

MeSH terms

Feedback